TU Darmstadt / ULB / TUbiblio

Vereinfachte schnelle Regelung von linearen Systemen mit Stellgrößenbeschränkungen

Jasniewicz, Boris ; Adamy, Jürgen ; Domont-Yankulova, Dilyana (2011):
Vereinfachte schnelle Regelung von linearen Systemen mit Stellgrößenbeschränkungen.
In: at - Automatisierungstechnik, 59 (2), pp. 84-93. Oldenbourg Wissenschaftsverlag, ISSN 0178-2312,
DOI: 10.1524/auto.2011.0900,
[Article]

Item Type: Article
Erschienen: 2011
Creators: Jasniewicz, Boris ; Adamy, Jürgen ; Domont-Yankulova, Dilyana
Title: Vereinfachte schnelle Regelung von linearen Systemen mit Stellgrößenbeschränkungen
Language: German
Journal or Publication Title: at - Automatisierungstechnik
Journal volume: 59
Number: 2
Publisher: Oldenbourg Wissenschaftsverlag
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institut für Automatisierungstechnik und Mechatronik
18 Department of Electrical Engineering and Information Technology > Institut für Automatisierungstechnik und Mechatronik > Control Methods and Robotics
Date Deposited: 21 Feb 2011 12:28
DOI: 10.1524/auto.2011.0900
Additional Information:

Erstveröffentlichung

Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details